# SDR 2008UALA00186

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 55,738 hours, 20,413 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRINGER CORRODED AT STA 1358-1362 RBL 7. ACCOMPLISHED MAJOR REPAIR.
